MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: MPACT DOUBLE MOBILITY ACETABULAR SHELL Ø52; ACETABULAR CUP

MEDACTA INTERNATIONAL SA CUP: MPACT DOUBLE MOBILITY ACETABULAR SHELL Ø52; ACETABULAR CUP
Catalog Number 01.32.152MB
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 09/10/2023
Type of Reportable Event Serious Injury
Event or Problem Description
At about 4 months and half after the primary, the patient came in reporting pain due to a loose cup.The cause of the loose cup is unknown.The surgeon revised the cup, head, and liner.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 12 sep 2023.Lot 2237674: (b)(4) items manufactured and released on (b)(6) 2023.Expiration date: 2028-03-04.No anomalies found related to the problem.To date,(b)(4) items of the same lot have been sold without any similar reported event during the period of review.

Brand Name
CUP: MPACT DOUBLE MOBILITY ACETABULAR SHELL Ø52
Common Device Name
ACETABULAR CUP
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key17834519
Report Number3005180920-2023-00761
Device Sequence Number18082766
Product Code LPH
UDI-Device Identifier07630030860973
UDI-Public07630030860973
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K143453
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number01.32.152MB
Device Lot Number2237674
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2023
Initial Report FDA Received Date09/28/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/22/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown